# SDR C77A20160714002

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 22,639 hours, 12,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17098017001
- Condition: Corroded
- Location: Frame 14
- Part time: 22,639 hours, 12,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE CROSSBEAM FRAME 14 UPPER FLANGE.    REPAIRED IAW ETD2016-170-063609.
